# SDR MWEA060013

- Difficulty date: February 12, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 42,727 hours, 44,799 cycles
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CREW HEARD LOUD NOISE AND FELT A VIBRATION FROM ENGINE.  FOUND FAN BLADE DAMAGE DUE TO FOREIGN OBJECT.  REMOVED AND REPLACED ENGINE.
